# SDR 2001UALA02179

- Difficulty date: October 30, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 46,692 hours, 5,756 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RIGHT HAND MED UPPER DOOR FRAME AT GATE HAS CRACK ATTACH HOLE.  DOOR SHOP ACCOMPLISHED REPAIR.
